# SDR ASAA2019121973638

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 23,175 hours, 7,511 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016001972
- Condition: Inoperative
- Location: Cabin Temp
- Part time: 17,706 hours, 5,758 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

L PACK LIGHT CAME DURING T/O ROLL. ABORTED T/O AT 75-80KTS. GROUNDED - YES. INSPECTED AND FOUND LEFT PACK/ZONE FAULT LIGHT STAYING "ON". WOULD NOT RESET. ATTEMPTED TO PERFORMED BITE PER 21-60-00-700-806-002. NO HELP. ACCOMPLISHED TASK 21-62 TASK 802. CONFIRMED LH PZTC INOP. RMVD AND INSTALLED NEW LH PZTC REF 21-61-20. PERFORMED BITE PER 21-61-00. NO FAULTS LOGGED. GROUND RAN LEFT PACK FOR 1HR. SYS OPS TESTS NML. REF 21-00-00.
